Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Pantoacid HP, hives on face, taken avil, apo-hydroxyzine 250mg, vitamin D3

Just started Pantoacid HP - first dose - got hives on the face . Took an Avil which was available and then visited my GP. Have been advised to continue the medication which is for 14 days. My doctor has prescribed Apo- Hydroxyzine 250mg to be taken half a hour prior to taking PantoacidHp medication. Also take Vitamin D3 in between medication. Is this okay?
Asked On : Fri, 16 Mar 2012
Answers:  1 Views:  105
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Sep 2013
Hello, thanks for the query to H.C.M.
Pantoprazole is an antacid used to treat hyper acidity and gastritis, over feeding etc.
Perhaps your's doctor has prescribed this medicines for for above mentioned any disorder.
There are rare chances of this drug to produce hives however an individual might develop any side effects.
Your's doctor has prescribe antihistamine so without any tension you can take these two drugs simultaneously.
Good luck.
Answered: Wed, 24 Apr 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor